1. bookTom 25 (2017): Zeszyt 2 (July 2017)
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1898-9934
ISSN
1426-2630
Pierwsze wydanie
09 Jun 2008
Częstotliwość wydawania
4 razy w roku
Języki
Angielski
Open Access

Vieta’s Formula about the Sum of Roots of Polynomials

Data publikacji: 23 Sep 2017
Tom & Zeszyt: Tom 25 (2017) - Zeszyt 2 (July 2017)
Zakres stron: 87 - 92
Otrzymano: 25 May 2017
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1898-9934
ISSN
1426-2630
Pierwsze wydanie
09 Jun 2008
Częstotliwość wydawania
4 razy w roku
Języki
Angielski

[1] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41–46, 1990.Search in Google Scholar

[2] Grzegorz Bancerek, Czesław Byliński, Adam Grabowski, Artur Korniłowicz, Roman Matuszewski, Adam Naumowicz, Karol Pąk, and Josef Urban. Mizar: State-of-the-art and beyond. In Manfred Kerber, Jacques Carette, Cezary Kaliszyk, Florian Rabe, and Volker Sorge, editors, Intelligent Computer Mathematics, volume 9150 of Lecture Notes in Computer Science, pages 261–279. Springer International Publishing, 2015. ISBN 978-3-319-20614-1. doi:10.1007/978-3-319-20615-817.10.1007/978-3-319-20615-817Otwórz DOISearch in Google Scholar

[3] Czesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529–536, 1990.Search in Google Scholar

[4] Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1): 55–65, 1990.Search in Google Scholar

[5] Czesław Byliński. The sum and product of finite sequences of real numbers. Formalized Mathematics, 1(4):661–668, 1990.Search in Google Scholar

[6] Robert Milewski. Natural numbers. Formalized Mathematics, 7(1):19–22, 1998.Search in Google Scholar

[7] Robert Milewski. Fundamental theorem of algebra. Formalized Mathematics, 9(3):461–470, 2001.Search in Google Scholar

[8] Piotr Rudnicki. Little Bezout theorem (factor theorem). Formalized Mathematics, 12(1): 49–58, 2004.Search in Google Scholar

[9] Christoph Schwarzweller. The binomial theorem for algebraic structures. Formalized Mathematics, 9(3):559–564, 2001.Search in Google Scholar

[10] Michał J. Trybulec. Integers. Formalized Mathematics, 1(3):501–505, 1990.Search in Google Scholar

[11] Wojciech A. Trybulec. Non-contiguous substrings and one-to-one finite sequences. Formalized Mathematics, 1(3):569–573, 1990.Search in Google Scholar

[12] E. B. Vinberg. A Course in Algebra. American Mathematical Society, 2003. ISBN 0821834134.10.1090/gsm/056Search in Google Scholar

[13] Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1 (1):73–83, 1990.Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo